MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS PRO ISE ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS PRO ISE ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER
Catalog Number 08464537001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The electrode lot numbers and their expiration dates were requested but not provided.The field service engineer (fse) inspected the analyzer and changed the gaskets from the vacuum pump and the vacuum nozzle from the ion-selective electrode (ise) mode.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable ise indirect na and k for gen.2 results from one patient sample tested on the cobas pro ise analytical unit.The initial na result was 163.3 mmol/l.The first repeat result was 149.1 mmol/l.The second repeat result was 151.6 mmol/l.This result was reported to the patient.The initial k result was 4.89 mmol/l.The repeat result was 4.43 mmol/l.
 
Additional Manufacturer Narrative
On the field service engineer's (fse) follow-up visit, he found that the daily maintenance stopped due to insufficient volume error of the ion-selective electrode (ise) internal standard (is).He then primed the reagent flow path, incubation water exchange, and performed an air purge which resolved the issue.He also changed the electrodes, cleaned the ultrasonic washing station and performed 30 cycles of ise check 30 and precision ise checks.The investigation determined the event was caused by a leakage/seal.After service, no further issues were reported by the customer.The investigation determined the service actions resolved the issue.

Brand Name
COBAS PRO ISE ANALYTICAL UNIT
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18650327
Report Number1823260-2024-00338
Device Sequence Number8200895
Product Code JJE
UDI-Device Identifier07613336158876
UDI-Public07613336158876
Combination Product (Y/N)Y
Initial Reporter CountryRO
PMA/510(K) Number
K191899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08464537001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/18/2024
Supplement Date Received by Manufacturer02/20/2024
Initial Report FDA Received Date02/06/2024
Supplement Report FDA Received Date03/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown